# SDR SWIA200617131

- Difficulty date: August 28, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 26,246 hours, 36,883 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Relay
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL FROM GENERATOR CONTROL PANEL.  REPLACED APU FEEDER PROTECTION RELAY IAW MM 24-00-00.  OPERATIONAL CHECKS GOOD.
